# SDR ASAA2016102018450

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,870 hours, 11,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 141A61743
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF RIGHT AFTER GEAR RETRACTION, FORWARD FLIGHT ATTENDANTS REPORTED L1 DOOR HAD A GAP WITH A LOT OF WIND NOISE, FLIGHT ATTENDANTS REPORTED SEEING DAYLIGHT. ACFT GROUNDED.  AIR TURNBACK, FOUND LOWER ENTRY DOOR FLAPPER SEAL NOT SEATED PROPERLY TO L-1 DOOR. ADJUSTED FLAPPER SEAL TO CORRECT POSITION AND CLEANED AWAY DEBRIS AND LUBED FLAPPER SEAL SPRING IAW AMM 52-11-00-420. PRESSURIZED A/C WITH APU TO 6 PSI DIFF, NO DEFECTS NOTED, OPS CHECK NORMAL IAW AMM 36-00-00-860.
